72.8K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Long term effects 3 years on

1 REPLY 1
Ms Merton
Member

Re: Long term effects 3 years on

Hello - without wishing to alarm you at all, I really think you need to get this checked out with your GP asap as the dizziness could be a sign of unrelated issues such as blood pressure or heart problems, but make sure the GP knows all about your BC diagnosis and treatment as well in case it might be related to that. It may also be worth speaking to your BCN and getting an appointment with your oncologist if you are still being monitored by the hospital.  No need to worry unduly, but definitely worth investigating further. Take care. 

Bondgirl
Member

Long term effects 3 years on

Hi, has anyone else having trouble with lung capacity 3 or more years on? When I go for a bike ride I seem to feel dizzy when going up hill (and not big hills more like an incline!!) same when I do a step class or other gym class. I have done these things since being 21 am now 55. Just wondering if anyone else has noticed a decline in stamina.